- This Post is empty.
I’m not sure this is in the right section but when I was in college and for a while after, I experienced these weird symptoms where my legs felt unbelievably heavy 24/7 – I played a bunch of sports/danced/ran in HS and loved them, but activity became extremely difficult because it felt like I was dragging cinder blocks with me everywhere I went. I went to several Doctors but the symptoms were so difficult to describe because it just felt heavy (not like pain persay) so they would try running blood panels, choose a random thing and tell me to “try taking [iron/vitamin D etc] and come back in 3 months”. None of this helped – one doctor even tried showing me how to stretch my hamstrings which was just insulting to what I was experiencing. I gave up and never really got it figured out. BUT – I went off the pill in 2018 and got my first IUD and the heaviness went away almost instantly. I can’t say for sure that the pill (which I went on my first year of college – 2009) was causing it, but I haven’t had the issues since switching to a localized form of contraception. Has anyone else had unexplained muscle heaviness who is also on the pill??